Please use this identifier to cite or link to this item:
Title: Acoustic scattering in waveguides that are discontinuous in geometry and material property
Authors: Warren, DP
Lawrie, JB
Mohamed, IM
Keywords: Acoustic scattering;Membrane bounded duct;Non-Sturm-Liouville system;Non-standard orthogonality relation
Issue Date: 2002
Publisher: Brunel University
Citation: Wave Motion. 36(2): 119-142
Abstract: The scattering of acoustic waves at the discontinuity between two ducts of different heights is considered. At least one of the ducts is bounded by a membrane and, thus, the underlying eigenproblem is non-Sturm–Liouville. A mode-matching procedure, based on an appropriate orthogonality relation, reduces the problem to that of truncating and solving an infinite system of linear equations. The distribution of power between the fluid regions and the membrane(s) is analysed. Further, it is shown that a fundamental property of the truncated system is that the expression for power balance is always satisfied.
URI: journaldescription.cws_home/505666/description#description
ISSN: 0165-2125
Appears in Collections:Dept of Mathematics Research Papers
Mathematical Sciences

Files in This Item:
File Description SizeFormat 
Fulltext.pdf292.07 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.